# SDR SIMA2023013015001

- Difficulty date: January 15, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Gouged
- Location: Frms 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK GOUGED AT FR 81 (MAJOR REPAIR)   REMOVED DAMAGED SECTION OF LT LOWER FLOOR BEAM AT FR 81 AREA AND FABRICATED AND INSTALLED SPLICE PARTS AND REPLACEMENT BEAM SECTION IAW SRM 53-00-10 REPAIR 01P SECTION 6 AND FIGURE 205 AND ETN-EJ-53-010 R1.
